Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from seborrahetic dermatitis, lost hair from temple & frontal area. On Novaphane. How to increase hair growth ?

hello sir, i am 23 yr old male. i was suffering frm seborrahetic dermatitis and lost some amount of hair frm the temple and frontal area. since past 2 months im ok n not havin dermatitis. my father has thick hair growth on the head even at 52 yrs. currently im nt having much hairfall. this problem of mine started after allocating to banglore. im currently having novophane + tablets once a day. but how can i increase the hair growth on the temples and frontal region?please guide
Asked On : Mon, 8 Oct 2012
Answers:  2 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Hair loss can occur as a result of seborrheic dermatitis but it is usually reversible.
Sebum is a chemical released from glands in the skin, in seborrheic dermatitis there is excess sebum production which results in increased numbers of certain bacteria.
This bacteria results in inflammation of the skin/scalp.Hair loss can be reversed by decreasing the amount of inflammation.

Treatment involves use of antidandruff shampoo to control skin proliferation and scaling, you can alternate shampoos because they each have different activities and function.You can also use antifungal treatments and topical steroids. You also have to careful about brushing your scalp roughly and making the hair loss worse.
Some doctors recommend the use of vitamins with folic acid,biotin,vitamin B6 and vitamin B12 to increase hair growth.

I hope this helps
Answered: Mon, 8 Oct 2012
I find this answer helpful
General & Family Physician Dr. Md Iftakhar's  Response
Hi Pratik,

The main reason for the the hair loss in your condition is mainly because of the dermatitis and once you control this condition than your hair loss is also contorlled. Another important thing is that in male there is always some sort of male pattern baldness, which mainly include hair loss in the frontal part of head.
The medication you are right now taking is mainly a supplement and will surely help you in general term and make it clear that there is no drug which can cause growth of hair where there is no hair roots.
So there region where you have lost hair and there is no more hair root left than it is not possible to grow hair there with the use of medication. The only way is hair implant which can work. There are how ever some medicine which help to grow the hair if roots are pesent till you used that lotion in the specific area, but permanent sloution is not there.

I would sugest you to keep your self healty and stay away from dermatitis.

Thanks and take care.
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor